# SDR DALA13009140990

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 56,270 hours, 41,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD JAMB FROM FORWARD END TO AFT END.  MRB 53-019-02.  FOUND TO BE OUT OF LIMITS, 100 PERCENT MATERIAL LOSS.  R & R BEAM AT BS 1117 TO BS 1250, RBL 14 AT AFT CARGO BAY DOOR JAMB IAW SRM 51-30-05 AND SRM 51-30-02.
